Alert archive / North Carolina / Flash Flood Warnings in 2020
Flash Flood Warning 1, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Feb 6, 2020, 3:56 PM EST for 6 counties in North Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 6, 2020, 3:56 PM EST (20:56 UTC)
- Expired
- Feb 6, 2020, 7:00 PM EST
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Anson County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Richmond County, NC, Stanly County, NC
The radar
The Raleigh/Durham radar (KRAX), 112 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.9 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 449 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 310 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
098
WGUS52 KRAH 062056
FFWRAH
NCC007-105-123-125-153-167-070000-
/O.NEW.KRAH.FF.W.0001.200206T2056Z-200207T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
356 PM EST Thu Feb 6 2020
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Moore County in central North Carolina...
Anson County in central North Carolina...
Montgomery County in central North Carolina...
Richmond County in central North Carolina...
Stanly County in central North Carolina...
Lee County in central North Carolina...
* Until 700 PM EST.
* At 354 PM EST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to three inches of rain have
already fallen since last night, with and additional one to two
inches possible through this evening. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flooding include...
Sanford, Albemarle, Southern Pines, Rockingham, Wadesboro, Troy,
Carthage, Badin Lake, Pinehurst and Hamlet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3550 8030 3552 7935 3553 7927 3557 7924
3556 7920 3563 7912 3552 7897 3527 7922
3520 7912 3517 7914 3521 7925 3504 7946
3499 7957 3491 7956 3485 7963 3482 7962
3482 8032 3519 8028 3516 8044 3519 8051
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
222 follow-up statements
968
WGUS72 KRAH 062305
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
605 PM EST Thu Feb 6 2020
NCC007-105-123-125-153-167-070000-
/O.CON.KRAH.FF.W.0001.000000T0000Z-200207T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Moore NC-Anson NC-Montgomery NC-Richmond NC-Stanly NC-Lee NC-
605 PM EST Thu Feb 6 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM EST FOR
MOORE...ANSON...MONTGOMERY...RICHMOND...STANLY AND LEE COUNTIES...
At 602 PM EST, Doppler radar indicated heavy rain falling across the
southern Piedmont. Law Enforcement have reported road closures in
Anson County and local river gauges indicate rising water levels
on area streams.
HAZARD...Life threatening flash flooding. Heavy rain producing flash
flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flooding include...
Sanford, Albemarle, Southern Pines, Rockingham, Wadesboro, Troy,
Carthage, Badin Lake, Pinehurst and Hamlet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3550 8030 3552 7935 3553 7927 3557 7924
3556 7920 3563 7912 3552 7897 3527 7922
3520 7912 3517 7914 3521 7925 3504 7946
3499 7957 3491 7956 3485 7963 3482 7962
3482 8032 3519 8028 3516 8044 3519 8051
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
22096
WGUS72 KRAH 070002
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
702 PM EST Thu Feb 6 2020
NCC007-105-123-125-153-167-070010-
/O.EXP.KRAH.FF.W.0001.000000T0000Z-200207T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Moore NC-Anson NC-Montgomery NC-Richmond NC-Stanly NC-Lee NC-
702 PM EST Thu Feb 6 2020
...THE FLASH FLOOD WARNING FOR MOORE...ANSON...MONTGOMERY...
RICHMOND...STANLY AND LEE COUNTIES HAS EXPIRED...
The flash flooding threat has ended. However, many creeks and
streams will continue to rise with the steady rainfall overnight. An
Areal Flood Warning remains in effect overnight.
LAT...LON 3550 8030 3552 7935 3553 7927 3557 7924
3556 7920 3563 7912 3552 7897 3527 7922
3520 7912 3517 7914 3521 7925 3504 7946
3499 7957 3491 7956 3485 7963 3482 7962
3482 8032 3519 8028 3516 8044 3519 8051
$$
22What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Feb 6, 3:20 PM EST, 36 minutes earlier.
Area forecast discussion, Feb 6, 3:20 PM EST, 36 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 320 PM EST Thu Feb 6 2020 .SYNOPSIS... A stationary front remains along the Virginia-North Carolina border and will be swept out as a cold front tracks across the Carolinas tonight. A secondary cold front will follow and cross the region Friday morning, bringing strong winds. The weekend should be mostly dry. && .NEAR TERM /THROUGH TONIGHT/... As of 320 PM Thursday... A line of severe thunderstorms has traveled across most of the forecast area. Hail reports have been isolated, with most of the damage that's been reported coming from straight-line winds. The portion of the line that is east of Raleigh is still severe, with severe thunderstorm warnings in effect. Meanwhile, the part of the line extending southwest of Raleigh is not quite as strong, with winds "only" in the 40-50 mph range. There is still plenty of rain to come, although much of the severe threat should be gone at this point. Synoptic and high-resolution models had the line coming through during the mid-afternoon and evening hours, not during the late morning and early afternoon. The models still have not caught up to the timing of the line, so confidence is low in how long rain will persist. Have gone with a slow trend decreasing showers through the evening into the overnight hours. Overnight lows will be in the 50s, with lowest values to the west behind the cold front. && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... As of 320 PM Thursday... A secondary cold front will swing through the region early in the morning, bringing at least a slight chance of showers to most locations. Showers should be east of the region by the afternoon hours. Behind the secondary cold front winds will really be on the increase considering strong mixing and a tight pressure gradient. The GFS is a bit more aggressive with higher wind values, with the BUFKIT momentum transfer algorithm showing winds just above advisory criteria, around 45-50 mph, while the NAM momentum transfer algorithm shows winds just below advisory criteria, between 35-45 mph. With today's weather, did not get as much of a chance as normal to interrogate model data, and have decided to hold off with any sort of wind advisory at this time. Counties to the east are under a wind advisory, and cannot rule out that a wind advisory may need to be issued later. Winds will come down by sunset, and skies will clear out overnight. Temperatures will only rise a few degrees during the day with highs remaining in the 50s, while lows will plunge to the freezing mark Friday night. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... As of 440 AM Thursday... An upper level shortwave should will approach and cross the area on Saturday and Saturday night bringing a small threat of some spotty light rain on Saturday afternoon across the Triad and much of the area Saturday night. The system is moisture starved and only light, scattered precipitation is expected. The thermal profile is cold enough such that snow is not out of the question toward the daybreak hours, but have kept the forecast all rain for now given the marginal temperatures. This is supported by SREF forecasts of partial thicknesses near the snow/indeterminate location on the nomogram. Highs on Saturday will range in the upper 40s to lower 50s with lows in the lower to mid 30s on Saturday night. Fair weather is expected for Sunday through early Monday as high pressure extends into the region. A slow moving cold front will approach on Monday and move into the region on Tuesday before a northern stream trough moves across the OH Valley and Mid Atlantic on Wednesday. The result will be a chance of light rain or showers on Tuesday and Wednesday. Highs on Monday will range in the lower to mid 60s and moderate into the 60s to around 70 for Tuesday and Wednesday. -Blaes && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... As of 1250 PM Thursday... A line of strong to severe thunderstorms has moved east of INT/GSO and is expected to affect other terminals in the next 6 hours. Winds to 50 kt are possible and the line of thunderstorms has a history of producing tornadoes. As of 18Z, all terminals are under a tornado watch. The storms are expected to bring a brief period of LIFR conditions, with baseline MVFR/IFR conditions ahead of and behind the line. In fact, INT/GSO will likely remain under LIFR conditions with lots of low level moisture and northeasterly winds. Elsewhere, conditions will gradually improve through the evening and overnight hours, with VFR conditions expected by morning. Outlook: A secondary cold front will cross the region with scattered showers, a scouring of any preceding low clouds and fog, and following very strong and gusty southwesterly surface winds Fri morning. A passing mid to upper level disturbance and related surface frontal system will cross the region with an associated chance of light rain and MVFR conditions late Sat into early Sun. && .HYDROLOGY... As of 725 AM Thursday... Heavy rainfall remains very likely through tonight, particularly over the NC Piedmont and points westward into the mountains. Increasing deep moisture transport and surging PWs to daily record values, in the presence of strengthening forcing for ascent through the column, will lead to heavy rainfall; and the orientation of convective bands parallel to the steering flow will result in slow movement and higher rainfall amounts. Storm totals of 2-4", locally higher, are expected through tonight from the Triangle west, with 1- 3 " totals in the east. This rainfall over the headwaters of expansive basins will push many mainstem rivers near or over flood stage, including parts of the Dan, Yadkin, Haw, Deep, Rocky, Cape Fear, Neuse, and Tar Rivers and their tributaries. Flashier rivers like the Haw will see quicker response this afternoon and tonight, resulting in a good chance of moderate or greater flooding. While most other sites are currently expected to peak at minor flood, we'll keep a close eye on upstream rainfall as this event unfolds. River flooding may extend well into the weekend over eastern sections, as this rainwater flows through the tributaries and downriver. -GIH && .CLIMATE... Record high minimum temperatures for February 6. Raleigh area... 61 degrees (2008) Greensboro area... 60 degrees (2008) Fayetteville area... 63 degrees (2008) && .RAH WATCHES/WARNINGS/ADVISORIES... Flood Watch from Thursday morning through late Thursday night for NCZ007>010-021>026-038>041-073>076-083-084. && SYNOPSIS...Green NEAR TERM...Green SHORT TERM...Green LONG TERM...Blaes AVIATION...Green/MWS HYDROLOGY...Hartfield CLIMATE...Badgett
Hazardous weather outlook, Feb 6, 11:11 AM EST, 4 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 1111 AM EST Thu Feb 6 2020 NCZ007-021>024-038>040-073>076-083-084-071200- Person-Forsyth-Guilford-Alamance-Orange-Davidson-Randolph-Chatham- Stanly-Montgomery-Moore-Lee-Anson-Richmond- 1111 AM EST Thu Feb 6 2020 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...TORNADO WATCH 27 IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. Additionally, a line of heavy showers and thunderstorms will develop and move across the forecast area this afternoon and evening. Widespread wind gusts between 35 and 45 mph will accompany this line, with corridors of locally higher and damaging gusts. An isolated tornado or two will also be possible. The timing of these hazards will be most likely between 3 PM and 9 PM. Lastly, southwesterly wind gusts up to 35 to 45 mph will be possible late tonight and early Friday. The wind combined with saturated soil may result in scattered to numerous uprooted trees. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong southwesterly winds, with gusts up to 35 to 45 mph Friday morning, will gradually diminish through Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ011-027-028-042-043-077-078-085-086-088-089-071200- Halifax-Nash-Edgecombe-Johnston-Wilson-Harnett-Wayne-Scotland-Hoke- Cumberland-Sampson- 1111 AM EST Thu Feb 6 2020 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. A plume of deep moisture ahead of an approaching cold front will favor heavy downpours and rainfall amounts between one and three inches through tonight, with an associated risk of flooding in urban, low lying, and poor drainage areas. Additionally, a line of heavy showers and thunderstorms will develop and move across the forecast area this evening. Widespread wind gusts between 35 and 45 mph will accompany this line, with corridors of locally higher and damaging gusts. Isolated tornadoes will also be possible. The timing of these hazards will be most likely between 6 PM and 11 PM. Lastly, southwesterly wind gusts up to 35 to 45 mph will be possible this afternoon and again late tonight and early Friday. The wind combined with saturated soil may result in scattered to numerous uprooted trees. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong southwesterly winds, with gusts up to 35 to 45 mph Friday morning, will gradually diminish through Friday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ008>010-025-026-041-071200- Granville-Vance-Warren-Durham-Franklin-Wake- 1111 AM EST Thu Feb 6 2020 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Additionally, a line of heavy showers and thunderstorms will develop and move across the forecast area this afternoon and evening. Widespread wind gusts between 35 and 45 mph will accompany this line, with corridors of locally higher and damaging gusts. An isolated tornado or two will also be possible. The timing of these hazards will be most likely between 3 PM and 9 PM. Lastly, southwesterly wind gusts up to 35 to 45 mph will be possible late tonight and early Friday. The wind combined with saturated soil may result in scattered to numerous uprooted trees. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong southwesterly winds, with gusts up to 35 to 45 mph Friday morning, will gradually diminish through Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, Feb 6, 2:58 PM EST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
258 PM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM TSTM WND DMG 5 N RALEIGH 35.89N 78.66W
02/06/2020 WAKE NC NWS EMPLOYEE
NUMEROUS LARGE TREES DOWN IN/AROUND
VANDEMERE COURT, SELFRIDGE COURT, AND
COLDSTREAM COURT.
&&
DLLocal storm report, Feb 6, 3:07 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
307 PM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM TSTM WND DMG 3 E RANDLEMAN 35.82N 79.75W
02/06/2020 RANDOLPH NC BROADCAST MEDIA
SIGNIFICANT STORM DAMAGE REPORTED, PRIMARILY
IN THE FORM OF DOWNED TREES. CHAINSAW CREWS
ON SITE CLEARING DEBRIS.
&&
JJMLocal storm report, Feb 6, 3:15 PM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
315 PM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM TSTM WND DMG 4 WNW GREENSBORO 36.10N 79.90W
02/06/2020 GUILFORD NC UTILITY COMPANY
NUMEROUS TREES DOWN CAUSING POWER OUTAGES.
TIME BASED ON RADAR AND POWER OUTAGE
REPORTS.
&&
DLLocal storm report, Feb 6, 3:16 PM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
316 PM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM TSTM WND DMG 3 SSE CARRBORO 35.88N 79.05W
02/06/2020 ORANGE NC UTILITY COMPANY
NUMEROUS TREES DOWN CAUSING POWER OUTAGES.
&&
DLLocal storm report, Feb 6, 3:17 PM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
317 PM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM TSTM WND DMG 2 NNW MONCURE 35.64N 79.09W
02/06/2020 CHATHAM NC UTILITY COMPANY
NUMEROUS FALLEN TREES CAUSING POWER OUTAGES.
&&
DLLocal storm report, Feb 6, 3:22 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
322 PM EST THU FEB 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM TSTM WND DMG 5 ESE ROLESVILLE 35.90N 78.37W
02/06/2020 WAKE NC PUBLIC
THUNDERSTORM WINDS DOWNED TRESS ONTO A
POWER-LINE NEAR THE 4400 BLOCK OF ZEBULON
ROAD. TIME ESTIMATED VIA RADAR.
&&
JJMThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 9:42 AM EST | Areal Flood Advisory | RAH | Guilford | 5 hr |
| Feb 6, 10:44 AM EST | Special Weather Statement | RAH | Davidson, Forsyth | 46 min |
| Feb 6, 10:57 AM EST | Severe Thunderstorm Warning | RAH | Davidson, Forsyth | 48 min |
| Feb 6, 11:12 AM EST | Tornado Warning | RAH | Davidson, Forsyth | 33 min |
| Feb 6, 11:26 AM EST | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford, Randolph | 64 min |
| Feb 6, 11:49 AM EST | Severe Thunderstorm Warning | RAH | Davidson, Montgomery, Randolph, Stanly | 56 min |
| Feb 6, 11:55 AM EST | Tornado Warning | RAH | Davidson, Montgomery, Randolph, Stanly | 35 min |
| Feb 6, 12:06 PM EST | Areal Flood Advisory | RAH | Alamance, Chatham, Davidson, Forsyth, Guilford, Randolph | 6 hr |
| Feb 6, 12:16 PM EST | River Flood Warning | RAH | Alamance | 46 hr |
| Feb 6, 12:27 PM EST | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Guilford, Orange, Randolph | 48 min |
| Feb 6, 12:31 PM EST | Tornado Warning | RAH | Alamance, Chatham, Guilford, Randolph | 29 min |
| Feb 6, 12:35 PM EST | Severe Thunderstorm Warning | RAH | Anson, Davidson, Montgomery, Randolph, Richmond, Stanly | 55 min |
| Feb 6, 12:41 PM EST | Tornado Warning | RAH | Stanly | 20 min |
| Feb 6, 12:52 PM EST | Tornado Warning | RAH | Durham, Orange, Person | 23 min |
| Feb 6, 12:59 PM EST | Severe Thunderstorm Warning | RAH | Durham, Granville, Orange, Person, Wake | 46 min |
| Feb 6, 1:13 PM EST | Severe Thunderstorm Warning | RAH | Chatham, Lee, Montgomery, Moore, Randolph | 47 min |
| Feb 6, 1:28 PM EST | Severe Thunderstorm Warning | RAH | Franklin, Halifax, Nash, Vance, Wake, Warren | 62 min |
| Feb 6, 1:48 PM EST | Severe Thunderstorm Warning | RAH | Chatham, Durham, Franklin, Granville, Harnett, Lee and 2 more | 57 min |
| Feb 6, 2:02 PM EST | Areal Flood Warning | RAH | Alamance, Chatham, Davidson, Durham, Forsyth, Guilford and 2 more | 6 hr |
| Feb 6, 2:14 PM EST | River Flood Warning | RAH | Anson, Stanly | 41 hr |
| Feb 6, 2:17 PM EST | Severe Thunderstorm Warning | RAH | Franklin, Granville, Halifax, Johnston, Nash, Vance and 2 more | 43 min |
| Feb 6, 2:24 PM EST | River Flood Warning | RAH | Davidson, Davie | 63 hr |
| Feb 6, 2:30 PM EST | Tornado Warning | RAH | Franklin, Nash | 13 min |
| Feb 6, 2:31 PM EST | River Flood Warning | RAH | Chatham | 49 hr |
| Feb 6, 2:48 PM EST | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash, Wilson | 57 min |
| Feb 6, 2:52 PM EST | Areal Flood Advisory | RAH | Franklin, Granville, Halifax, Nash, Vance, Wake and 1 more | 4 hr |
| Feb 6, 2:53 PM EST | Special Weather Statement | RAH | Anson, Montgomery, Moore, Stanly | 52 min |
| Feb 6, 3:11 PM EST | River Flood Warning | RAH | Chatham, Lee | 31 hr |
| Feb 6, 3:25 PM EST | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Moore, Richmond, Scotland, Stanly | 36 min |
| Feb 6, 4:34 PM EST | Flash Flood Warning | RAH | Wake | 3 hr |
| Feb 6, 5:18 PM EST | Areal Flood Advisory | RAH | Cumberland, Harnett, Hoke, Johnston, Sampson, Scotland and 2 more | 6 hr |
| Feb 6, 5:21 PM EST | Special Weather Statement | RAH | Scotland | 39 min |
| Feb 6, 5:28 PM EST | Severe Thunderstorm Warning | RAH | Cumberland, Hoke, Scotland | 47 min |
| Feb 6, 5:39 PM EST | Flash Flood Warning | RAH | Cumberland | 3 hr |
| Feb 6, 6:12 PM EST | Special Weather Statement | RAH | Edgecombe, Wilson | 63 min |
| Feb 6, 6:35 PM EST | River Flood Warning | RAH | Cumberland | 3 days |
| Feb 6, 6:55 PM EST | Areal Flood Warning | RAH | Anson, Cumberland, Harnett, Hoke, Johnston, Lee and 7 more | 11 hr |
| Feb 6, 6:58 PM EST | River Flood Warning | RAH | Johnston | 41 hr |
| Feb 6, 6:58 PM EST | River Flood Warning | RAH | Johnston | 4 days |
Nearby
Flash Flood Warnings in North Carolina, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.